Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 613716, 8 pages
http://dx.doi.org/10.1155/2014/613716
Research Article

Hölder Continuity of a Parametric Generalized Variational Inequality

1Chongqing Water Resources and Electric Engineering College, Chongqing 402160, China
2College of Sciences, Chongqing Jiaotong University, Chongqing 400074, China

Received 17 January 2014; Accepted 10 March 2014; Published 22 April 2014

Academic Editor: Sheng-Jie Li

Copyright © 2014 Li-na Wang and Xiao-bing Li. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Li-na Wang and Xiao-bing Li, “Hölder Continuity of a Parametric Generalized Variational Inequality,” Abstract and Applied Analysis, vol. 2014, Article ID 613716, 8 pages, 2014. https://doi.org/10.1155/2014/613716.